# SDR FDEA201007082417

- Difficulty date: July 8, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: A5281017620000
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR INBD DOOR DOUBLER AT THE HINGE LIP EDGE IS CRACKED. REMOVED CRACKED DOUBLER LT MLG IR DOOR AFT. END, FABRICATED AND DRILLED DOUBLER IAW DWG. A52810176. ALODINED, PRIMED AND PAINTED DOUBLER IAW SRM 51-21-10, 51-23-10. INSTALLED DOUBLER IAW SRM 51-40-21 PARA.7 PART MARKED IAW GMM 7-0-1001-1.
